Journal on Mathematics Education

Journal on Mathematics Education (JME) is peer-refereed open-access international journal which has been established for the dissemination of state-of-the-art knowledge in the field of mathematics education. This journal is founded under collaboration between Indonesian Mathematical Society and Sriwijaya University. It has been INDEXED by DOAJ since September 2013,  ACCREDITED (recognized) by the Ministry of Research, Technology and Higher Education, the Republic of Indonesia since September 2015, and SUBMITTED in the SCOPUS since January 2017. We are now waiting for the final decision of our Content Selection & Advisory Board (CSAB), Scopus, Elsevier.

Announcements

 
No announcements have been published.
 
More Announcements...

Vol 9, No 1 (2018)


Table of Contents

Articles

Toho Cholik Mutohir, Tom Lowrie, Sitti Maesuri Patahuddin
PDF
1-14
I Wayan Puja Astawa, I Ketut Budayasa, Dwi Juniati
PDF
15-26
Nisiyatussani Nisiyatussani, Vidya Ayuningtyas, Maman Fathurrohman, Nurul Anriani
PDF
27-40
Muhamad Saleh Ginting, Rully Charitas Indra Prahmana, Muhammad Isa, Murni Murni
PDF
41-54
Rahmah Johar, Sri Yusniarti, Saminan Saminan
PDF
55-68
Marhamah Fajriyah Nasution, Ratu Ilma Indra Putri, Zulkardi Zulkardi
PDF
69-80
Damianus Dao Samo, Darhim Darhim, Bana Kartasasmita
PDF
81-94
Sugeng Sutiarso, Coesamin Coesamin, Nurhanurawati Nurhanurawati
PDF
95-102
Lokman Akbay, Ragip Terzi, Mehmet Kaplan, Katibe Gizem Karaaslan
PDF
103-120
Delsika Pramata Sari, Darhim Darhim, Rizky Rosjanuardi
PDF
121-128
Nidya Ferry Wulandari, Jailani Jailani
PDF
129-144
I Made Suarsana, Ni Putu Santhi Widiasih, I Nengah Suparta
PDF
145-156
Henry Kurniawan, Ratu Ilma Indra Putri, Yusuf Hartono
PDF
157-168